Anafranil: I was taking anafranil along... - My OCD Community

My OCD Community

6,236 members2,605 posts

Anafranil

rollingstone1 profile image

I was taking anafranil along with two other meds and my bf said he thought my OCD actually became worse. Has anyone had this experience with anafranil. I seem to get jumpy easier.

1 Reply

First thing first, asking others about their experience with medication is tricky, because people react differently to them. What is great for someone can be horrible for someone else.

That being said, in my case it did nothing. I read that it's pretty much a standard OCD medication, but I didn't notice anything.

My advice would be, if you notice that something is not right for you, and it goes like that for longer periods of time, consult your doctor and discuss maybe even changing therapy.

P.S. You might wanna try what I wrote here, but consult your doctor before starting.

healthunlocked.com/my-ocd/p...

healthunlocked.com/my-ocd/p....

You may also like...